Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2011 (2011), Article ID 169848, 11 pages
http://dx.doi.org/10.1155/2011/169848
Research Article

Limit Cycle Predictions of Nonlinear Multivariable Feedback Control Systems with Large Transportation Lags

Department of Aeronautical Engineering, National Formosa University, 64, Wen Hua Road, Huwei, Yunlin 63208, Taiwan

Received 4 September 2010; Revised 1 February 2011; Accepted 6 April 2011

Academic Editor: Peilin Fu

Copyright © 2011 Tain-Sou Tsay. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tain-Sou Tsay, “Limit Cycle Predictions of Nonlinear Multivariable Feedback Control Systems with Large Transportation Lags,” Journal of Control Science and Engineering, vol. 2011, Article ID 169848, 11 pages, 2011. doi:10.1155/2011/169848